# SDR ABXA000038

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 5913433504
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT MLG OUTBOARD DOOR HINGE CRACKED.  REPLACED HINGE IAW DC9 SRM 51-30-2 AND 51-30-5.
